# SDR 97ZZZX599

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706LA
- Make and model: Genavi F22B
- Aircraft serial: 003
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Above Nlg Strut
- Part time: 347 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, STUDENT NOTICED ENGINE MOUNT CRACKED ABOVE NLG STRUT.  OPENED LT COWL AND FOUND MOUNT ALSO CRACKED BELOW LT LOWER CLUSTER WELD.  RECOMMEND MAKING MOUNT OUT OF HEAVIER MATERIAL.
